Alert archive / Indiana / River Flood Warnings in 2016
River Flood Warning 25, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Feb 25, 2016, 4:58 AM EST for Parke County, Vermillion County, Vigo County, Indiana. It took effect at Feb 29, 2016, 3:00 PM EST. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 4:58 AM EST (09:58 UTC)
- In effect from
- Feb 29, 2016, 3:00 PM EST
- Expired
- Mar 3, 2016, 1:00 AM EST
- In force
- 58 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Parke County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Montezuma (MTZI3). The gauge peaked at 13.81 ft at Mar 1, 2016, 12:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 24 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03340500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
470
WGUS43 KIND 250958
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
458 AM EST THU FEB 25 2016
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in central and southern
Indiana...
East Fork White River...Sugar Creek...Wabash River...
.Lowland flooding will develop along rivers in central and southern
Indiana. Significant flooding is not expected. Flooding will affect
some local and state roads...low agricultural land and some river
parks. Flooding will begin by [day of the week].
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC093-101-252158-
/O.NEW.KIND.FL.W.0023.160228T0600Z-160303T1800Z/
/BFRI3.1.ER.160228T0600Z.160229T1800Z.160303T0600Z.NO/
458 AM EST THU FEB 25 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River near Bedford.
* from late Saturday night to Thursday March 03.
* Flood stage is 20.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.5
feet Monday early afternoon.
* At 21.2 feet...At this level during December 2013 backwater reached
the tailwater of Lake Monroe as Salt Creek stopped falling. The
crest of the river followed 2 days later and reached 27.6 feet at
Bedford and caused Salt Creek to rise nearly 6 feet at the
tailwater of Monroe Lake.
&&
LAT...LON 3881 8643 3883 8650 3885 8656 3882 8657
3879 8651 3877 8645
$$
INC059-252157-
/O.NEW.KIND.FL.W.0024.160225T2219Z-160226T1458Z/
/NPLI3.1.ER.160225T2219Z.160226T0300Z.160226T0858Z.NO/
458 AM EST THU FEB 25 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Sugar Creek at New Palestine.
* from this afternoon to Friday morning.
* At 4:45 AM Thursday the stage was 6.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 8.2 feet by tonight. The river will fall
below flood stage by early tomorrow.
* At 8.0 feet...Lowland flooding in progress along Sugar Creek in New
Palestine area. Some local roads may be affected by high water.
&&
LAT...LON 3979 8586 3961 8595 3961 8591 3978 8583
$$
INC121-165-167-252157-
/O.NEW.KIND.FL.W.0025.160229T2000Z-160303T0600Z/
/MTZI3.1.ER.160229T2000Z.160301T0000Z.160302T1800Z.NO/
458 AM EST THU FEB 25 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Montezuma.
* from Monday afternoon to Thursday March 03.
* At 4:45 AM Thursday the stage was 6.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue
to rise to near 14.2 feet by early Tuesday morning. The river will
fall below flood stage by Wednesday early afternoon.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC023-033-INC153-167-252157-
/O.NEW.KIND.FL.W.0026.160301T0800Z-160303T0600Z/
/HUFI3.1.ER.160301T0800Z.160301T1200Z.160302T1800Z.NO/
458 AM EST THU FEB 25 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Terre Haute.
* from late Monday night to Thursday March 03.
* At 4:00 AM Thursday the stage was 4.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue
to rise to near 14.2 feet by Tuesday morning. The river will fall
below flood stage by Wednesday early afternoon.
* At 14.0 feet...Flood waters begin to enter the two breaks in the
Honey Creek Levee maintained by the Honey Creek Levee Association.
These two breaks occurred during the April 2013 flood.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
ILC033-101-INC083-153-252157-
/O.NEW.KIND.FL.W.0027.160301T1100Z-160304T1400Z/
/HUTI2.1.ER.160301T1100Z.160303T0000Z.160304T0200Z.NO/
358 AM CST THU FEB 25 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Hutsonville Legacy Power Plant Site.
* from Tuesday morning to Friday March 04.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.8
feet Wednesday evening.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-252157-
/O.NEW.KIND.FL.W.0028.160301T1342Z-160304T1800Z/
/RVTI3.1.ER.160301T1342Z.160302T1200Z.160304T0600Z.NO/
458 AM EST THU FEB 25 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Riverton.
* from Tuesday morning to Friday March 04.
* At 4:00 AM Thursday the stage was 9.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue
to rise to near 16.0 feet by Wednesday morning. The river will
fall below flood stage by early Friday morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$
jh1 follow-up statement
735
WGUS83 KIND 251817
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
117 PM EST THU FEB 25 2016
...The Flood Warning is no longer in effect for portion of the
following river in Indiana...
Wabash River...
.At this time...lowland flooding during the coming week along
portions of the Wabash River in western Indiana from melting snow
is a possibility...not a certainty.
Precautionary/Preparedness Actions...
Be alert to changing weather and river conditions. Keep
children away from flooded areas. Recreational and agricultural
interests should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC121-165-167-251847-
/O.CAN.KIND.FL.W.0025.000000T0000Z-160303T0600Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
117 PM EST THU FEB 25 2016
The Flood Warning is cancelled for
The Wabash River at Montezuma.
* At 12:45 PM Thursday the stage was 6.8 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 13.9 feet
Wednesday early afternoon.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC023-033-INC153-167-251847-
/O.CAN.KIND.FL.W.0026.000000T0000Z-160303T0600Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
117 PM EST THU FEB 25 2016
The Flood Warning is cancelled for
The Wabash River at Terre Haute.
* At 1:00 PM Thursday the stage was 5.2 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 13.7 feet
Wednesday evening.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
ILC033-101-INC083-153-251847-
/O.CAN.KIND.FL.W.0027.000000T0000Z-160304T1400Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM CST THU FEB 25 2016
The Flood Warning is cancelled for
The Wabash River at Hutsonville Legacy Power Plant Site.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 15.9 feet Wednesday early afternoon.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-251847-
/O.CAN.KIND.FL.W.0028.000000T0000Z-160304T1800Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
117 PM EST THU FEB 25 2016
The Flood Warning is cancelled for
The Wabash River at Riverton.
* At 1:00 PM Thursday the stage was 9.3 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 14.9 feet
early Thursday morning.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 25, 4:19 AM EST, 39 minutes earlier.
Area forecast discussion, Feb 25, 4:19 AM EST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 419 AM EST THU FEB 25 2016 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 353 AM EST THU FEB 25 2016 LOW PRESSURE WILL PULL AWAY FROM CENTRAL INDIANA DURING THE DAY TODAY...ALLOWING SNOW ACROSS THE AREA TO COME TO AN END BY TONIGHT. COULD SEE ADDITIONAL ACCUMULATIONS OF AN INCH OR TWO ACROSS THE NORTHERN COUNTIES AND STILL HAVE SOME POTENTIAL FOR SQUALLS ACROSS THE EASTERN COUNTIES DURING THE AFTERNOON. QUIET WEATHER ARRIVES ON HIGH PRESSURE STARTING TONIGHT AND TEMPERATURES WARM TO ABOVE NORMAL FOR SATURDAY AND WELL ABOVE NORMAL FOR SUNDAY. THE END OF THE WEEKEND WILL BRING CHANCES FOR RAIN...AND THEN AN OTHER SYSTEM WILL APPROACH FOR MIDWEEK. && .NEAR TERM /TODAY/... ISSUED AT 353 AM EST THU FEB 25 2016 RADAR LOOP SHOWED SNOW SHOWERS ACROSS ALL BUT THE SOUTHWEST FORECAST AREA AT 330 AM. SURFACE LOW PRESSURE HAD PULLED OFF TO NEW YORK WITH THE UPPER LOW EVIDENT ON SATELLITE OVER LAKE HURON. AN UPPER WAVE MOVING THROUGH THE AREA WAS PROMPTING THE LIGHT SNOW...WITH VISIBILITIES PERIODICALLY BRIEFLY DROPPING TO 1-2 MILES BUT GENERALLY AROUND 3 TO 7 MILES EVEN WITH WINDS GUSTING AT 20 TO 35 MPH. SNOW WILL SLOWLY MOVE OUT OF THE AREA AS THE LOW PULLS FURTHER NORTHEAST THROUGH THE MORNING. DURING THE AFTERNOON A SURFACE TROUGH /ALMOST SECONDARY COLD FRONT/ ALONG WITH ANOTHER SPOKE OF UPPER ENERGY MOVE COULD IMPACT ESPECIALLY THE EASTERN COUNTIES. WITH WARMER TEMPERATURES IN THE SOUTH DO NOT EXPECT MUCH ACCUMULATION THERE...BUT COOLER TEMPERATURES IN THE NORTH ALONG WITH SOME HELP FROM LAKE EFFECT MOISTURE COULD ALLOW NORTHERN COUNTIES TO ACCUMULATE ANOTHER COUPLE OF INCHES BETWEEN THIS MORNING AND THIS AFTERNOON. THUS WITH THE SLIGHTLY COLDER TEMPERATURES IN THE NORTH AND A LITTLE BETTER FORCING WILL KEEP AN ADVISORY GOING ACROSS THAT AREA THROUGH MIDDAY...AND COULD SEE THE NORTHEAST POSSIBLY NEEDING AN EXTENSION IF SNOW SQUALLS PICK UP THERE THIS AFTERNOON. ELSEWHERE LAPSE RATES AND FORCING DON/T LOOK AS CONDUCIVE FOR AFTERNOON SQUALLS. TEMPERATURES SHOULD REMAIN FAIRLY STEADY TODAY WITH FULL CLOUD COVER. TIGHT PRESSURE GRADIENT WILL KEEP WIND GUSTS OF 25-35 MPH AROUND THROUGH THE DAY BEFORE THEY SLACKEN THIS EVENING ALONG WITH THE GRADIENT. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 353 AM EST THU FEB 25 2016 TONIGHT COULD SEE SOME LAKE EFFECT SNOW HANG ON IN THE NORTHEAST COUNTIES AND CONTINUED WITH A SLIGHT CHANCE THERE THROUGH THE NIGHT DUE TO THE FETCH. BY FRIDAY MORNING THOUGH WINDS ARE NO LONGER CONDUCIVE AND HIGH PRESSURE BUILDS TOWARD THE AREA. MAY TAKE SOME TIME FOR STUBBORN CLOUDS TO SCATTER UNDER A TEMPERATURE INVERSION. BY SATURDAY THOUGH SHOULD SEE SOME GOOD CLEARING AND THIS SHOULD ALLOW TEMPERATURES TO START TO REBOUND INTO THE 50S SOUTH AND 40S NORTH. WITH SIMILAR GUIDANCE NUMBERS GENERALLY USED A CONSENSUS BUT MADE SOME TEMPERATURE ADJUSTMENTS IN THE NORTHWEST WHERE SNOW COVER COULD INHIBIT WARMING. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 330 AM EST THU FEB 25 2016 THE UPPER FLOW IS MORE ZONAL MOST OF THE LONG TERM UNTIL DAY 7. THERE WILL BE A COUPLE OF SYSTEMS AFFECTING OUR WEATHER DURING THIS PERIOD WITH THE FIRST ONE BEING A LOW PRESSURE SYSTEM WHICH WILL TRACK FROM THE UPPER MIDWEST TO THE SOUTHERN GREAT LAKES SUNDAY. SUNDAY WILL BE WINDY AND MUCH WARMER AS A STRONG SOUTHERLY FLOW DEVELOPS AHEAD OF THIS FIRST SYSTEM. MODELS INDICATE A SLIGHT CHANCE OF RAIN ACROSS OUR NORTHWEST LATE SUNDAY AND A CHANCE OF RAIN ALL AREAS SUNDAY NIGHT AS A WEAK COLD FRONT MOVES THROUGH. MONDAY AND EARLY TUESDAY WILL BE DRY AS A WEAK RIDGE OF HIGH PRESSURE MOVES EAST ACROSS OUR REGION. MODELS BRING A STRENGTHENING AREA OF LOW PRESSURE INTO THE LOWER MISSISSIPPI AND EVENTUALLY THE OHIO VALLEY BY DAY 7. IN SOME WAYS...THIS SYSTEM APPEARS A LOT LIKE YESTERDAYS SYSTEM EXCEPT IT SHOULD BE WARM ENOUGH FOR ALL RAIN THIS TIME. THIS SYSTEM WILL PRODUCE A CHANCE OF RAIN BY LATE TUESDAY AND LIKELY POPS SOME AREAS DAY DAY 7. CONCERNING TEMPERATURES WENT CLOSE TO MODEL INITIALIZATION EARLY ON IN THE LONG TERM PERIOD AND THEN LOWERED SUPER BLEND TEMPERATURES CENTRAL AND NORTHERN SECTIONS WEDNESDAY WITH THOSE AREAS BEING NORTH OF THE APPROACHING LOW PRESSURE SYSTEM. && .AVIATION /DISCUSSION FOR 250900Z KIND TAF UPDATE/... ISSUED AT 330 AM EST THU FEB 25 2016 MINOR TWEAKES MADE TO KIND TAF TO BETTER MATCH CURRENT CONDITIONS. NO OTHER CHANGES ARE NEEDED AT THIS TIME. PREVIOUS AVIATION DISCUSSION FOLLOWS... CONFIDENT IN ONLY LIGHT SNOW OVERNIGHT AND THEN POSSIBLY A FEW SNOW SHOWERS AFTER 12Z. THE VISIBILITY SHOULD REMAIN MVFR OR BETTER...BUT CEILINGS WILL BE AN ISSUE AS THEY HAVE IMPROVED FROM MVFR TO IFR THIS EVENING AT IND AND BMG...BUT STAYED AT IFR OR DETERIORATED TO IFR AT THE OTHER SITES. 03Z LAMP MOS SUGGESTS BMG AND LAF WILL HAVE SOME IFR CEILINGS OVERNIGHT BUT GENERALLY IMPROVE TO MVFR AFTER 10Z AND VFR AFTER 21Z. THE LAMP MOS HAS IND AND HUF AT MVFR OVERNIGHT AND IMPROVING TO VFR AFTER 21Z. THIS SEEMS REASONABLE BASED ON PERSISTENCE AND MODEL RH PROGS. WILL GO WITH IFR AND TEMPO MVFR AT LAF THROUGH 10Z...MVFR AND TEMPO IFR AT BMG AND HUF THROUGH 09Z AND JUST MVFR AT IND ALL NIGHT. WILL ALSO GO WITH VCSH AFTER 15Z TO COVER SCATTERED SNOW SHOWER POTENTIAL OWING TO STEEP LOW LEVEL LAPSE RATES. IT WILL REMAIN WINDY WITH SUSTAINED NORTHWEST WINDS AROUND 20 KNOTS AND GUSTS TO 30 KNOTS OR MORE AT IND AND LAF. WINDS WILL BE SLIGHTLY LOWER AT HUF AND BMG. THE WINDS WILL DROP OFF SLIGHTLY AFTER 14Z WITH SUSTAINED WINDS MOSTLY LESS THAN 20 KNOTS AND GUSTS TO AROUND 25 KNOTS. SHOULD FINALLY SEE THE GUSTS END NEAR 00Z SATURDAY AS THE LOW MOVES ACROSS SOUTHERN QUEBEC. && .IND WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR INZ021- 028>031-035>042-049. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....JH AVIATION...MK/JH
Hazardous weather outlook, Feb 25, 4:53 AM EST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 453 AM EST THU FEB 25 2016 INZ021-028>031-035>042-049-261000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 453 AM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SNOW AND NORTHWESTERLY WIND GUSTS AROUND 35 MPH ARE EXPECTED. HAZARDS: SNOW COVERED ROADS AND REDUCED VISIBILITIES. TIMING: THROUGH THE AFTERNOON. DISCUSSION: A COUPLE OF UPPER WAVES AND A SURFACE TROUGH WILL KEEP SNOW IN THE FORECAST TODAY. ADDITIONAL ACCUMULATION OF 1 TO 2 INCHES OF SNOW IS POSSIBLE. A TIGHT PRESSURE GRADIENT FROM A DEPARTING SURFACE LOW WILL KEEP WINDS GUSTING UNTIL THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: HIGH PRESSURE WILL BRING DRY WEATHER FOR MUCH OF THE WEEKEND AND INCREASING TEMPERATURES. OFF AND ON RAIN CHANCES ARRIVE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL TOTALS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043>048-051>057-261000- VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE 453 AM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SNOW AND NORTHWESTERLY WIND GUSTS AROUND 35 MPH ARE EXPECTED. HAZARDS: SLICK SPOTS ON ROADWAYS AND REDUCED VISIBILITIES. TIMING: THROUGH THE AFTERNOON. DISCUSSION: A COUPLE OF UPPER WAVES AND A SURFACE TROUGH WILL KEEP SNOW IN THE FORECAST TODAY. ADDITIONAL ACCUMULATION OF HALF AN INCH TO AN INCH OF SNOW IS POSSIBLE. A TIGHT PRESSURE GRADIENT FROM A DEPARTING SURFACE LOW WILL KEEP WINDS GUSTING UNTIL THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: HIGH PRESSURE WILL BRING DRY WEATHER FOR MUCH OF THE WEEKEND AND INCREASING TEMPERATURES. OFF AND ON RAIN CHANCES ARRIVE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL TOTALS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060>065-067>072-261000- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 453 AM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: CHANCES FOR SNOW AND NORTHWESTERLY WIND GUSTS AROUND 35 MPH ARE EXPECTED. HAZARDS: SLICK SPOTS ON ROADWAYS AND REDUCED VISIBILITIES. TIMING: THROUGH THE AFTERNOON. DISCUSSION: A COUPLE OF UPPER WAVES AND A SURFACE TROUGH WILL KEEP SNOW IN THE FORECAST TODAY. ACCUMULATION OF UP TO AROUND HALF AN INCH IS POSSIBLE. A TIGHT PRESSURE GRADIENT FROM A DEPARTING SURFACE LOW WILL KEEP WINDS GUSTING UNTIL THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: HIGH PRESSURE WILL BRING DRY WEATHER FOR MUCH OF THE WEEKEND AND INCREASING TEMPERATURES. OFF AND ON RAIN CHANCES ARRIVE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 10:23 PM EST | River Flood Warning | IND | Marion | 25 hr |
| Feb 25, 4:58 AM EST | River Flood Warning | IND | Lawrence, Martin | 7 days |
| Feb 25, 4:58 AM EST | River Flood Warning | IND | Hancock | 29 hr |
| Feb 25, 4:58 AM EST | River Flood Warning | IND | Sullivan, Vigo | 7 days |
| Feb 25, 4:58 AM EST | River Flood Warning | IND | Knox, Sullivan | 8 days |
| Feb 25, 4:58 AM EST | River Flood Warning | IND | Knox, Sullivan | 8 days |
| Feb 25, 3:47 PM EST | River Flood Warning | IND | Johnson | 23 hr |
Nearby
River Flood Warnings in Indiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.